# SDR CHIR123020162689

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: General aviation
- Aircraft: P2CHK
- Make and model: Boeing 234
- Aircraft serial: MJ006
- System (JASC): 6300 · Main Rotor Drive System
- Part: Stud
- Part number: BACB30US612
- Condition: Broken
- Location: Transmission
- Component: Transmission
- Component part number: 234D22004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PAN WAS REMOVED TO PERFORM A SPIRAL BEVEL INSPECTION, MECHANIC FOUND THE NR 9 STUD BROKEN OFF AND LAYING IN THE AUX OIL SUMP PRIOR TO BEGINNING TORQUE CHECK. TRANSMISSION IS BEING REMOVED AND REPLACED.
